# SDR DALA2022021100912

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,939 hours, 10,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 EXIT PANELS AT DOOR 3L REMAIN LIT ABOUT 10000FT. CORRECTIVE ACTION: PERFORMED BITE OF CIDS AND LGCIU. SYST TEST GOOD. NO PREVIOUS FLT FAULT. (2117071)
